# SDR VNAA0303020

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 20,816 hours, 18,598 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Alternator
- Condition: Failed
- Location: Rh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND ALTERNATOR FAIL CAS MESSAGE AND ABORTED TAKE OFF.  AFTER THE POWER LEVERS WERE PULLED BACK THE ALTERNATOR RESET PRIOR TO EXITING RUNWAY.  MAINTENANCE CONTROL HAD THE CREW PERFORM AN AIRCRAFT RUN UP AND THERE WERE NO DISCREPENCIES.  FLIGHT 4115 THEN RETURNED TO THE GATE WHERE OUTSTATION MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  THE AIRCRAFT WAS THEN CLEARED FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4115 THEN DEPARTED WITH NO FURTHER INCIDENTS.
